# SDR AALA20100505EWR01

- Difficulty date: May 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 63,550 hours, 34,034 cycles
- Engine: Pwa JT8D217
- Engine time: 6,340 hours, 3,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

EWR - INFLIGHT LGA-ORD.  LEFT ENGINE FAILED ON TAKEOFF (SINGLE ENGINE TIME 5 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED EWR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ON 05/06/2010 AT EWR.  SYSTEM GROUND CHECK NORMAL OPERATION.
